Previous |  Up |  Next


Title: Confidence intervals for reliability functions of an exponential distribution under random censorship (English)
Author: Villén-Altamirano, José
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 26
Issue: 6
Year: 1990
Pages: 462-472
Category: math
MSC: 62E20
MSC: 62F12
MSC: 62F15
MSC: 62F25
MSC: 62N05
MSC: 65C05
idZBL: Zbl 0717.62025
idMR: MR1089810
Date available: 2009-09-24T18:21:36Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] J. D. Emerson: Effects of censoring on the robustness of exponential-based confidence intervals for medial lifetime.Commun. Statist. BIO (1981), 6, 617-627. MR 0639785
Reference: [2] J. Hurt: On estimation in the exponential case under random censorship.In: Proc. Third Pannonian Symp. on Math. Statist., Visegrad, Hungary, Akademiai Kiado, Budapest 1982.
Reference: [3] J. Hurt: Comparison of some reliability estimators in the exponential case under random censorship.In: Proc. Fifth Pannonian Symposium on Math. Statist., Visegrad, Hungary, Akademiai Kiad6, Budapest 1986.
Reference: [4] J. A. Koziol, S. B. Green: A Cramer - von Mises statistic for randomly censored data.Biometrika 63 (1976), 465-474. Zbl 0344.62018, MR 0448695
Reference: [5] R. G. Miller, Jr.: Survival Analysis.Wiley, New York 1981. Zbl 0589.62092, MR 0634228
Reference: [6] C. R. Rao: Linear Statistical Inference and Its Applications.Wiley, New York 1973. Zbl 0256.62002, MR 0346957


Files Size Format View
Kybernetika_26-1990-6_2.pdf 995.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo